Spring Beauty Savings! Buy any 3 Colour Cosmetics Products, from the same offer, cheapest 1 FREE
742353

Anadin

Analgesic Tablets 100 Tablets

Anadin Analgesic Tablets 100 targets pain for the effective relief of discomfort. Each tablet contains 400mg of Aspirin which effectively assists in the targeted relief of pain. 

R 8999
Quantity
Add to favourites
Pack Size
 
Clicks - click & collect
click & collect

Collect your order in-store R15 or FREE for orders over R150

Clicks - Standard delivery
Standard delivery

Door-to-door courier countrywide R50 or FREE for orders over R450


Description:
Anadin Analgesic Tablets 100

Detailed Description:
Pfizer. Marketed by: Pfizer Consumer Healthcare. Tel: 011 320 600. Each tablet contains. Aspirin - 400.0 mg. Caffeine anhydrous - 22.7 mg.

Pack size:
100 analgesic tablets

Quantity in pack:
100

Marketing description:
Anadin®. 100 analgesic tablets. Stronger than pain.

Brand:
Anadin

Package type:
Dispenser

See more See less

Usage instructions:
1. Tear band. 2. Line up steps. 3. Lift up. Dosage and directions for use: See enclosed insert for full details.

See more See less

Information not available.

See more See less

Reviews

from 0 reviews Write a review

Related popular products

Cardiocare 100mg 30 Tablets
Disprin
Cardiocare 100mg 30 Tablets
R 5149
Extra Strength 500mg 16 Tablets
Disprin
Extra Strength 500mg 16 Tablets
R 2895
Headache Powders 12 Powders
Grand-Pa
Headache Powders 12 Powders
R 2595
5.0
Paracetamol 500mg 20 Capsules
Panado
Paracetamol 500mg 20 Capsules
R2399
5.0
SAVE 20% on selected Panado products
Paracetamol 500mg 24 Tablets
Panado
Paracetamol 500mg 24 Tablets
R 2399
5.0